# SDR CALA0300287

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 16,814 hours, 8,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 65C372631
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FAIRING SUPPORT ARM GOUGED AT RIGHT O/B MID FLAP CARRIAGE.REPLACED ARM IAW MM 27-51-34.
